MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117312
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, a cut was noted in the 3dmax light mesh while placing it in the inguinal anatomy of the patient.Based on the event as reported and the evaluation of images and video provided, the most probable cause is the mesh became inadvertently damaged while deploying.A review of the manufacturing records was performed and found the lot was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.The instructions-for-use states, "use an appropriately sized trocar to allow mesh to slide down the trocar with minimal force.Grasp either the medial or lateral edge of the mesh, then deploy through the trocar.If grasping the medial edge, direct the trocar to the pubic tubercle.If grasping the lateral edge, direct the trocar laterally.This will facilitate easy placement." note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, an unilateral inguinal hernia repair was performed laparoscopically using 3dmax light mesh on (b)(6) 2026.During this procedure, a cut in the 3dmax light mesh was noted while placing it in the inguinal anatomy.It was reported that this cut in the mesh made it more difficult to position the mesh, as the surgeon had to suture defect to close it, which increased the duration of the surgery.There was no patient injury.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24470791
Report Number1213643-2026-00255
Device Sequence Number13345186
Product Code FTL
UDI-Device Identifier00801741031045
UDI-Public(01)00801741031045(11)241206(17)291128(10)HUJY1610
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117312
Device Lot NumberHUJY1610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date02/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexMale